MathSciNet Relay Station
MathSciNet bibliographic data
MR2052582 60F05 (60F17 60G42 60J10)
Wu, Wei Biao; Shao, Xiaofeng Limit theorems for iterated random functions. J. Appl. Probab. 41 (2004), no. 2, 425–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement